# SDR DALA1133696313

- Difficulty date: April 25, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM ATTACHMENT CROWN AT BS 520-540, RBL 98.5. S:2"X1" IN MAIN DECK.  REPLACED THE CROWN WITH NEW ONE PER SRM 51-40-02 P1.
